# SDR TRBA2006068A

- Difficulty date: September 12, 2006
- Submitted: October 19, 2006
- Operation: Air carrier
- Aircraft: N417AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 417
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AQS1000
- Condition: Burned
- Location: Emergency Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHILE IN TAXI, FLIGHT ATTENDANT REPORTED STRONG ODOR FOLLOWED BY SMOKE IN CABIN.  A/C RETURNED TO GATE.  REPLACED BURNED 62WLA BATTERY PACK AND POWER SUPPLY EMERGENCY FLOOR LIGHT IAW JIC 33-51-01, OPS CHECK GOOD.  NO EMERGENCY.  (M)
